Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Euler, Norbert

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:224
Abstract pages:1013
Full texts:475
References:118
E-mail:

http://www.mathnet.ru/eng/person20784
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/245533

Publications in Math-Net.Ru
2009
1. M. Euler, N. Euler, S. Lundberg, “Reciprocal Bäcklund transformations of autonomous evolution equations”, TMF, 159:3 (2009),  418–427  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 159:3 (2009), 770–778  isi  scopus
2. N. Euler, P. G. L. Leach, “Aspects of proper differential sequences of ordinary differential equations”, TMF, 159:1 (2009),  64–80  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 159:1 (2009), 474–487  isi  scopus
2002
3. O. Lindblom, N. Euler, “Solutions of Discrete-Velocity Boltzmann Equations via Bateman and Riccati Equations”, TMF, 131:2 (2002),  179–193  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 131:2 (2002), 595–608  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021